Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Leakage in penis, wetting. Solution?

hi ! i m 25 year old n i m having some problem is that when ever i talked to my girlfriend i start getting wet ... my penis start leaking something which is sometimes tiny drops or sometime big spot .. i can feel something is trying to coming out while i m on the phone.... and sometimes i can feel something is coming out of my penis while i am on work or when i wake up in the morning ,not that much liquid but i can see some wet stuff.......and i m much worried about that and going to marry soon ....i worried about the fertility etc what should i do
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  581
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the fact that you have stated it appears that you are getting involuntary episodes og Ejaculation.This is nothing abnormal and does happen due to Psychological stimuli and nothing to be worried about.This is all due to anxiety.and will subside once you get married and need not take any treatment at present.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor